Translator Disclaimer
2016 The $m$-Derivations of Analytic Vector Fields Lie Algebras
P Randriambololondrantomalala
J. Gen. Lie Theory Appl. 10(S2): 1-5 (2016). DOI: 10.4172/1736-4337.1000S2-002

Abstract

We consider a (real or complex) analytic manifold $M$. Assuming that $F$ is a ring of all analytic functions, full or truncated with respect to the local coordinates on $M$; we study the $(m ≥ 2)$-derivations of all involutive analytic distributions over $F$ and their respective normalizers.

Citation

Download Citation

P Randriambololondrantomalala . "The $m$-Derivations of Analytic Vector Fields Lie Algebras." J. Gen. Lie Theory Appl. 10 (S2) 1 - 5, 2016. https://doi.org/10.4172/1736-4337.1000S2-002

Information

Published: 2016
First available in Project Euclid: 16 November 2016

zbMATH: 1377.32009
MathSciNet: MR3663971
Digital Object Identifier: 10.4172/1736-4337.1000S2-002

Rights: Copyright © 2016 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.10 • No. S2 • 2016
Back to Top